bones-icon
Numbness and Muscle Spasm in Right Leg
Hello Docs, My father was sitting in a chair in the afternoon. He got up and suddenly started getting numbness (mungi chadna) in the right leg. Has also hard like feeling in leg-muscle spasm. What could this be a sign of? Please help. He has hypertension and is on medication - Aten 50 and Temsam
23 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Next Steps
Hi Consult directly with me through Practo for detail discussion, history , treatment plan and prescription. Here u can chat or can do audio or video call . Click on this link and get connected with me https://www.practo.com/aurangabad/doctor/dr-rahul-jaju-orthopedist-1?cache_refresh=true
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, Need a elaborate history Consult directly so that essential investigations can be prescribed and treatment can be started accordingly
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.